Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
I am glad you have given up alcohol.
heavy drinking can cause loss of B12 and loss of folate levels which can cause numbness and tingling in your feet.
that is why they often give IV fluids with vitamins in them for patients in the hospital with a history of heavy alcohol use.
you should see your doctor as soon as possible.
but until then, you need to at least take a multivitamin every day.
by givin up drinking will the symptons subside
you have to see your doctor first about it.
and be checked for things like diabetes
which can cause numbness and tingling in your feet.
also you need to be checked for low B12 and low folate levels
which can be supplemented with vitamins.
but you have to be off of the alcohol
are you willing to see a doctor and a GP for testing.
to check for diabetes?
do you have other questions?